# SDR 2003FA0001172

- Difficulty date: November 10, 2003
- Submitted: November 18, 2003
- Operation: General aviation
- Aircraft: N9557C
- Make and model: Piper PA-28-161
- Aircraft serial: 287816492
- Engine: Lyc O320D3G
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Drive Shaft
- Part number: SL76121
- Condition: Loose
- Location: Tachometer
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PRESSED IN SLEEVE THAT DRIVES THE TACH CABLE CAME LOOSE AND SPINS IN THE TACH SHAFT.  RESULTS IS NO TACH INDICATION.  SLEEVE TOO SMALL OR TACH SHAFT BORED OUT TOO MUCH, CAUSING INSUFICENT PINCH ON ASSEMBLY.
